• Size

    fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    fl oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800220874

    SKU/UPC

    3680022087

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    fl oz

    Description

    ZARBEE'S NATURALS NIGHTTIME DARK HONEY & IVY LEAF COUGH SYRUP + MUCUS HELPS YOUR CHILD CLEAR MUCUS WHILE COUGHING, HELPING WITH RELIEF FROM CONGESTION. OUR NIGHTTIME FORMULA HELPS YOUR CHILD FIND COMFORT, ALLOWING FOR BETTER SLEEP, AND THE NATURAL GRAPE FLAVOR MAKES THE SYRUP MORE APPEALING TO LITTLE ONES. THIS PACKAGE CONTAINS 4 FL. OZ. OF COUGH SYRUP AND MUCUS RELIEF FORMULA.

    Identifier

    00898115002688

    SKU/UPC

    89811500268

    Manufacturer

    Zarbees

    Brand

    ZARBEE'S